MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH CH14 FEMALE; INTERMITTENT CATHETER

COLOPLAST A/S SPEEDICATH CH14 FEMALE; INTERMITTENT CATHETER
Model Number 2851401400
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.However, a recheck of the product documentation for this lot number did not reveal any norm deviation that could be related to the complaint.Complaints such as this is a new issue with this product line.The complaints are monitored closely for a forming trend and reported to management on a monthly basis.Production has been informed.
 
Event or Problem Description
According to the available information, the daughter of end user called in and said her mom (the end user) got a uti and they thought it was due to the package having holes or punctures in it.Package was sealed, but they said there were holes in the package.The catheter was used at night so they did not notice the holes.

Brand Name
SPEEDICATH CH14 FEMALE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6106479
Report Number3006606901-2016-00043
Device Sequence Number19002906
Product Code GBM
UDI-Device Identifier05708932020527
UDI-Public05708932020527
Combination Product (Y/N)N
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/14/2018
Device Model Number2851401400
Device Catalogue Number2851401400
Device Lot Number5120263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2016
Initial Report FDA Received Date11/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR